# SDR QXEA200400212

- Difficulty date: March 11, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 477 hours, 348 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1056
- Condition: Faulty
- Location: Fire Warning
- Part time: 3,129 hours, 2,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - CREW REPORTS FIRE SYSTEM FAULT STATUS MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FIDEX CONTROL UNIT.  OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
